Back
 JAMP  Vol.2 No.9 , August 2014
Existence and Uniqueness of Positive Solutions for Fourth-Order Nonlinear Singular Sturm-Liouville Problems
Abstract: By mixed monotone method, we establish the existence and uniqueness of positive solutions for fourth-order nonlinear singular Sturm-Liouville problems. The theorems obtained are very general and complement previously known results.
Cite this paper: He, Y. (2014) Existence and Uniqueness of Positive Solutions for Fourth-Order Nonlinear Singular Sturm-Liouville Problems. Journal of Applied Mathematics and Physics, 2, 875-881. doi: 10.4236/jamp.2014.29099.
References

[1]   Jiang, D.Q., Liu, H. and Xu, X. (2005) Nonresonant Singular Fourth-Order Boundary Value Problems. Applied Mathematics Letters, 18, 69-75. http://dx.doi.org/10.1016/j.aml.2003.05.016

[2]   Jiang, D.Q. (2000) Multiple Positive Solutions to Singular Boundary Value Problems for Superlinear Higher Order ODEs. Computers Mathematics with Applications, 40, 249-259. http://dx.doi.org/10.1016/S0898-1221(00)00158-9

[3]   Kong, L. and Wang, J. (2001) The Green’s Function for (k,n-k) Conjugate Boundary Value Problems and Its Applications. Journal of Mathematical Analysis and Applications, 255, 404-422.
http://dx.doi.org/10.1006/jmaa.2000.7158

[4]   Liu, Y. (2003) Structure of a Class of Singular Boundary Value Problem with Superlinear Effect. Journal of Mathematical Analysis and Applications, 284, 64-75. http://dx.doi.org/10.1016/S0022-247X(03)00214-2

[5]   Liu, Y. (2004) Multiple Positive Solutions of Nonlinear Singular Boundary Value Problem for Fourth Order Equations. Applied Mathematics Letters, 17, 747-757. http://dx.doi.org/10.1016/j.aml.2004.06.001

[6]   Guo, D. (2000) The Order Methods in Nonlinear Analysis. Shandong Technology and Science Press, Jinan.

 
 
Top